# SDR SWAA2012101508508

- Difficulty date: September 30, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N787SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29812
- Aircraft time: 43,475 hours, 25,330 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 111A1308
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN WHEEL WELL BAY LOWER BULKHEAD VERTICAL STIFFENER ANGLE CRACKED AT BS 663, LBL 28.  REMOVED AND REPLACED ANGLE IAW SRM & DWG.
